MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL LINE KIT; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW ARTERIAL LINE KIT; WIRE GUIDE CATHETER
Catalog Number AK-04510-S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "arterial line catheter was placed, & deemed unsuccessful, as it was not functioning properly, & needed to be removed.Arterial line catheter tip broke off from the hub portion, partially inside the patient, during the removal procedure, even though no resistance was reported.The inserting md made an incision and excised the retained catheter body from the patient without incident.A second arterial line was placed without incident & was functioning as needed." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
ARROW ARTERIAL LINE KIT
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22494737
Report Number9680794-2025-00605
Device Sequence Number11798792
Product Code DQX
UDI-Device Identifier20801902121688
UDI-Public(01)20801902121688(11)241126(17)270331(10)33F24J0676(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAK-04510-S
Device Lot Number33F24J0676
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown